# SDR ASAA2019082213442

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 36,375 hours, 10,868 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING CARGO TEST DETECTOR FAULT ILLUMINATES. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 26-16 TASK 804 AND FORWARD CARGO ELECTRONIC UNIT BITE REFERENCE FIM 26-16 TASK 801. BITE TEST PASS WITH NO FAULTS. PERFORMED FORWARD CARGO BAY SMOKE DETECTION OPERATIONAL TEST REFERENCE B737-800 AMM 26-16-00-710-801. OPS TEST PASS.
